Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Bleeding after using Slendertone. No pain. Why did this happen?

recently used a slendertone and started bleeding less than 24 hours after and then this happened again about 1 and 1/2 weeks later, am not in any pain and the blood loss is small this time but was sudden last time, but only lasted 24 hours, dont know why this has happened have used slendertone befpre and not had this trouble
Asked On : Tue, 13 Nov 2012
Answers:  1 Views:  470
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General Surgeon 's  Response
It is advisable to go for the gastroscopy by the gastroentrologist to rule out local pathology because the symptoms are suggestive of some pathology in your upper gastrointestinal tract.
Answered: Wed, 4 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor